I just read your entire thread again. Somehow I missed posting a reply earlier.
First, I want to say how sorry I am that you had to go through this and second that I am so happy you are OK.
I'm afraid what you describe sounds like some lingering hallucinations that need to be brought to the attention of a good psychaitrist. That person can help with the PTSD (I have that too) and after my fusion (when I dared to complain about a nurse charting my meds as given and refusing to give me my meds....which is 100% true), they gave me a shot of haldol (sp?) which threw me over the edge for a while. I didn't have hallucinations, but I did have some horrible anxiety and kind of "freaked out" for a while. My psychiatrist had a fit when I told him!!!! He was so enraged that a Dr would give me something that can cause damage if give to someone who is not psychotic (and I was not)!! I reported everthing correctly, but apparently the patient is the last one to be believed....they just right down that you have been doing something strange.....not sure what.....
I also don't normally believe in lawsuits, but I say this guy needs to be taught a valuable lesson. If human life is not enough to make him sit up and pay attention, perhaps a lawsuit will be. I'm going to file something (probably just a complaint) on my last bladder surgeon after my next surgery because he KNEW something was wrong and refused to fix it or to refer me to someone to fix it. He just blew me off when my procedure failed. I even told him the exact moment when it failed.....but no....that wasn't enough. No matter how many times I went back in, he didn't never even did another test....turns out he either placed it wrong or it "popped" (I think popped because it was placed wrong) within two months. Now more surgery follows on the 14th of March. Yuck!!!
I'm so glad you are back with us and are starting to feel some better. I wish there was a way to get rid of the PTSD. I uses Xanax CR and it helps alot...but the atavan doesn't help me....just makes me more nervous. (If you do try the Xanax CR, and take the generic....make sure they don't give you the green tablet....I just made a report to the FDA on that company. All the other generics I have ever taken of Xanax CR have been great, but this one green tablet doesn't work at all and I think there is a screwup somewhere along the line with this one. The pharmacy was kind enough to order from the other generic company to make sure the tablet was correct this month.
Good luck and God Bless!!!!
Failed fusion L5-S1, Pituatary damage, HGH Def, Fibro, Bladder surgery failure, Nissen Failure, GERD, OCPD, GAD, MDD, CTS (Bilateral Surgery completed), CFS, TMJ, Migraines, Vit D, A, Magnesium deficiency, Pre-glaucomic (sp?), HBP, Idiopatic Reactive Hypoglycemia, Edema, too many Drug/Food allergies, sensitivites, and current meds to list.